advertisement
Question
Posted by: Lin | 2009/10/05

constact periods

I went to Gynae as I have having paid and cnstact periods etc. the scan showed that my left ovary was swollen about 3 times as much as normal, also that my womb' s mouth? was swollen and that I had a cyst. the gynae prescribed primolut N and said I needed to take Jaz for 3 months, these pills cost R300, which I do not have. is there anything else I could use and what would happen if I were just to leave it, is there any dangers involved if I did not take the pills? he said my hormones were unbalanced

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could try one of the other contraceptive pills. Without examining you myself, I cannot comment on the dangers of leaving it and doing nothing.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement